MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Catalog Number 72204668S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had to be reset during mid case.No patient injury or significant delay were reported.Unknown if there was a back up device available.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the exterior of product and no damage was observed.Complaint of resetting during performance was confirmed.Unit did fail intermittently during boot up with error message.The error could be caused if the system stopped responding, crashed, or lost power unexpectedly.Product successfully booted up with a known good hdd installed.The complaint investigation has concluded the cause of the failure to be a software error and hdd needs to be recloned.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.
 
Event or Problem Description
It was reported that, during a knee arthroscopy, the device had to be reset mid case.There was not a back-up device available to complete the procedure.It is unknown how the procedure was finished.Neither significant delay nor patient injury were reported.

Brand Name
SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8287251
Report Number1643264-2019-00077
Device Sequence Number1991198
Product Code LMB
UDI-Device Identifier00885556630082
UDI-Public00885556630082
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72204668S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1